Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Not having wheat food, having internal stomach itching. What could be this?

I have been wheat free for 3 weeks. For the past 2 days, I have had a horrible internal itch at the top middle part of my stomach. Any answers?
Asked On : Fri, 19 Apr 2013
Answers:  2 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Hi! I do not know for what reason you have stopped taking wheat unless you are not comfortable or are allergic to wheat. You can try some kind of antacid and anti allergic drug. At the same time you can have some kind of anti anxiety medication on consultation with your family physician. In case nothing relieves you, then you have to consider consulting a gastro-enterologist. Good luck.
Answered: Fri, 19 Apr 2013
I find this answer helpful

 1 user finds this helpful

Allergist and Immunologist Dr. Suman Kumar's  Response
are you allergic to wheat what are resons for stopping wheat
it is definately allergy of digestive system
take anti allergic fexofenadine 120 mgmorning
syp paractin 1/2 tsf at night with warm water
add liquid antacid syp gelusil 2 tsf tds
take for 10 days
Answered: Fri, 19 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor